ResearcherID Thomson Reuters  

Pijeira, Hector
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: H-2851-2015
Other Names: H. Pijeira-Cabrera; H. PijeiraCabrera; HP Cabrera
URL: http://www.researcherid.com/rid/H-2851-2015
Subject: Mathematics
ORCID: http://orcid.org/0000-0001-5141-9395
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Departemento de Matemáticas
Role:
My URLs: https://sites.google.com/site/pijeira/
gama.uc3m.es/hpijeira/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Differential orthogonality: Laguerre and Hermite cases with applications
 Author(s): J. Borrego-Morell; H. Pijeira-Cabrera
 Source: Journal of Approximation Theory Volume: 196 Pages: 111--130 Published: 2015
 DOI: 10.1016/j.jat.2015.03.005
added
02-Jul-15
2.  Title: Edge detection based on Krawtchouk polynomials
 Author(s): Daniel Rivero-Castillo; H{\'{e}}ctor Pijeira; Pedro Assun{\c{c}}ao
 Source: Journal of Computational and Applied Mathematics Volume: 284 Pages: 244--250 Published: 2015
 Times Cited: 0
 DOI: 10.1016/j.cam.2014.11.017
added
02-Jul-15
3.  Title: An electrostatic model for zeros of perturbed Laguerre polynomials
 Author(s): Edmundo J. Huertas; Francisco Marcell{\'{a}}n; H{\'{e}}ctor Pijeira
 Source: Proc. Amer. Math. Soc. Volume: 142 Issue: 5 Pages: 1733--1747 Published: 2014
 Times Cited: 0
 DOI: 10.1090/S0002-9939-2014-11968-X
added
02-Jul-15
4.  Title: Bases of the space of solutions of some fourth-order linear difference equations: applications in rational approximation
 Author(s): Francisco Marcell{\'{a}}n; Ana Mendes; H{\'{e}}ctor Pijeira
 Source: Journal of Difference Equations and Applications Volume: 19 Issue: 10 Pages: 1632--1644 Published: 2013
 Times Cited: 0
 DOI: 10.1080/10236198.2013.769531
added
02-Jul-15
5.  Title: Orthogonality with respect to a Jacobi differential operator and applications
 Author(s): J. Borrego-Morell; H. Pijeira-Cabrera
 Source: Journal of Mathematical Analysis and Applications Volume: 404 Issue: 2 Pages: 491--500 Published: 2013
 Times Cited: 1
 DOI: 10.1016/j.jmaa.2013.03.041
added
02-Jul-15
6.  Title: Sobolev formal orthogonality on algebraic curves and extensions of Favard theorem
 Source: Jaen Journal on Approximation Published: 2011
 Author-provided URL : http://www.ujaen.es/revista/jja/pdf/pre/jja-0003-02-11-4.pdf
added
02-Jul-15
7.  Title: Sobolev{\textendash}Gegenbauer-type orthogonality and a hydrodynamical interpretation
 Author(s): J. Y. Bello Cruz; H. Pijeira Cabrera; C. M{\'{a}}rquez; et al.
 Source: Integral Transforms and Special Functions Volume: 22 Issue: 10 Pages: 711--722 Published: 2011
 Times Cited: 0
 DOI: 10.1080/10652469.2010.541157
added
02-Jul-15
8.  Title: On polar Legendre polynomials
 Author(s): H. Pijeira Cabrera; J. Bello Cruz; W. Urbina Romero
 Source: Rocky Mountain J. Math. Volume: 40 Issue: 6 Pages: 2025--2036 Published: 2010
 Times Cited: 0
 DOI: 10.1216/RMJ-2010-40-6-2025
added
02-Jul-15
9.  Title: Zeros and logarithmic asymptotics of Sobolev orthogonal polynomials for exponential weights
 Author(s): C. D{\'{\i}}az Mendoza; R. Orive; H. Pijeira Cabrera
 Source: Journal of Computational and Applied Mathematics Volume: 233 Issue: 3 Pages: 691--698 Published: 2009
 Times Cited: 0
 DOI: 10.1016/j.cam.2009.02.037
added
02-Jul-15
10.  Title: Asymptotically extremal polynomials with respect to varying weights and application to Sobolev orthogonality
 Author(s): C. D{\'{\i}}az Mendoza; R. Orive; H. Pijeira Cabrera
 Source: Journal of Mathematical Analysis and Applications Volume: 346 Issue: 2 Pages: 480--488 Published: 2008
 Times Cited: 3
 DOI: 10.1016/j.jmaa.2008.05.029
added
02-Jul-15
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: